# SDR SWAA2024080722163

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 22,153 hours, 11,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ROW 15CB OVER WING EXIT DOOR LIGHT INOPERATIVE<[01] OK TO CONT. PER MEL 33-2-04 SP#1 AUTH.#207613;[02] R&RD WINDOW LIGHT ASSEMBLY AT ROW 15CB IAW AMM 33-21-00; LOADED SOFTWARE AS REQUIRED AND OPS CHECK GOOD
